# SDR YENA2024021200262

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 5,556 hours, 821 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'ENGINE 2 FIRE LOOP A ECAM MESSAGE DISPLAYED MULTIPLE TIMES AT CRUISE AND CLEARED. (ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED #2 ENG FIRE LOOP HARNESS 4165KS IAW AMM 26-12-61. OPS TEST GOOD. MDDR CLEARED. PLACARD REMOVED. UPDATED MX-4.
